Two cookies and ice cream cause savage wave

Has anyone had a window closed by eating the wrong foods?
« on: June 27, 2016, 02:18:34 pm »

[Buddie]

I was having a great two day window and thought I was finally out of the woods. I went to a party, stayed away from the alcohol, but decided to indulge on food. Two cookies and ice cream to top it off. The next day some of my symptoms crept back in, not as bad as before, but very irritated. Mostly the physical symptoms, but along with that comes the mental aspect. Does this happen to anyone else? I should have known better. Ugh! ???

Science wins again: No causal association between benzodiazepine use and dementia

Do Benzodiazepines Increase the Risk for Dementia?

Researchers at the University of Washington in Seattle have published a longitudinal observational study examining whether higher cumulative use of benzodiazepines is associated with increased risk for dementia or rate of cognitive decline.[1]

They studied 3434 participants, age 65 or older, who were dementia-free at study onset, and followed them for 7 years. Cognitive screening was carried out every 2 years, and benzodiazepine use was assessed via computerized pharmacy data over a 10-year period.

During follow-up, 797 participants (23%) developed dementia, and 637 (80%) of these developed Alzheimer disease.

The researchers found no association between the highest level of benzodiazepine use and dementia or cognitive decline. They did find a small increased risk for dementia in subjects with low (up to 1 month) or moderate (between 1 and 4 months) use, which the researchers attributed to treating prodromal or early symptoms of Alzheimer disease.

They concluded that these results do not support a causal association between benzodiazepine use and dementia. However, they still emphasize that benzodiazepine use in older adults carries risks of adverse health outcomes, withdrawal, and dependence.

1. Gray SL, Dublin S, Yu O, et al. Benzodiazepine use and risk of incident dementia or cognitive decline: prospective population based study. BMJ. 2016 Feb 2;352:i90.

http://www.medscape.com/viewarticle/861546

Member on .25 mgs of Klonopin a day for 3 weeks and told to micro-taper with vodka? What?

Stabilize First?
« on: April 11, 2016, 11:47:22 pm »

[Buddie]

So I was only on .25mg of klonopin each morning for three weeks then ceased for four days and had awful symptoms. On day five, I took a full mg to get on my flight home and I’ve now had .25mg each morning for three days but I’m still having symptoms: motor skill problems, sense of terror, agoraphobia, fatigue. Do I need to be symptom free before titrating my dose? Also, I’ve never taken more than one dose a day, but should I start spreading it out to morning and night? Thanks. I’m pretty damn scared that I won’t be able to stabilize. Can’t believe I fell into this mess.

Re: Stabilize First?
« Reply #1 on: April 12, 2016, 12:27:11 am »

[Buddie]

You were on .25 mg and jumped? If so, then you need to stabilize. After you feel better, consider a daily liquid microtaper. You could probably do a 100-day finish without too much sxs. 

Re: Stabilize First?
« Reply #2 on: April 18, 2016, 11:03:11 pm »

[Buddie]

How much water can you add for it to stay in solution if you are using pg or vodka with ativan

Kook claims dozens of symptoms after two months of sporadic Klonopin use

This is why you don't stop Benzos abruptly
« on: January 13, 2016, 06:36:32 pm »

[Buddie]

Sorry if this post is going to ramble. I just wanted to let people know that abrupt discontinuation of a benzodiazepine has real consequences and risks even if it was only used intermittently on low doses . To get an idea of how bad it can be, just look at what I am going through.

On September 11, I stopped using .25 mg of Klonopin. My use of the Klonopin before that was probably 1-3 times a week over the course of 2 months. Since my discontinuation of the drug, I have experienced a lot of symptoms. The physical symptoms have been:

Akathisia / Restless Leg Syndrome
Paresthesia ( Primarily Stabbing and Burning sensations in my feet but other areas of my body as well)
Muscle Twitching and Tremors
Vibration feeling in my chest, head, and thighs
Brutal Insomnia
Ringing in the ears / Tinnitus
Heart Palpitations ( pounding heart, fluttering / probable pvc’s )
Elevated Heart Rate after exercise ( Heart rate stays higher for longer than my normal after exercise )
Jittery feeling after any significant physical exertion ( exercise, going up a lot of stairs, etc.)
Chest Pain
Respiratory Depression
Electric Shock Sensations
Full Body Jerks
Sugar / Alcohol Intolerance

The Mental Symptoms have been:

Anxiety
Depression
Benzo Rage
Suicidal Ideation

BTW, I would like to mention that these symptoms hit me like a bolt out of the blue. 3 days after stopping the drug, these symptoms started up and then I was in hell for a couple of weeks.
I have had some medical testing done regarding the heart palpitations and chest pain ( EKG, blood work to check for possible heart attack, Chest X Ray for cardiac myopathy ) and everything came back ok. I am going to have some more testing done though I have a pretty good suspicion that the chest pain is not cardiac related ( localized not diffuse, pain is associated with movement and manipulation of the area, pain is measured in seconds ).

I am currently over 4 months off the Klonopin and I still am experiencing some physical symptoms ( diminshed paresthesia, heart palpitations, chest pain, akathisia, sugar intolerance, muscle twitching, tinnitus ) but amped up mental symptoms ( high anxiety, anger, depression). All of this is compounded by the fact that I am working in a high stress job and trying to be a good father / husband.

To put it briefly, I was an idiot and stopped using this stuff abruptly. Please don’t do I what I did. You are rolling the dice if you CT and you can end up in a world of hurt like I am or worse ( possibly much worse ). Tapering is hard and tedious but you will likely save yourself a lot of anguish by doing it.

Good Luck Everybody

A coupe of great inspirational movie quotes:

“You , me or nobody is gonna hit as hard as life. But it ain’t about how hard you hit. It’s about how hard you can get hit and keep moving forward. How much you can take and keep moving forward. That’s how winning is done!”
Rocky – Sylvester Stallone
Movie: Rocky Balboa

“And we can stay here, get the sh!t kicked out of us…or we can fight our way back into the light. We can climb out of hell…one inch at a time.”
Coach Tony D’Amato – Al Pacino
Movie: Any Given Sunday

Re: This is why you don't stop Benzos abruptly
« Reply #1 on: January 13, 2016, 07:43:40 pm »

[Buddie]

First let me say I am sorry you are going through all this. I know how you feel.

Last week I ended up in the back of an ambulance and in the ER because I had quit xanax C/T and I was taking a very high dose. I blacked out/passed out and had a seizure, it was very scary. I don’t remember anything except waking up with EMT’s standing over me asking me if I knew my name. Thank God my husband was there and my kids were not.

Thankfully I am ok now, I am trying to taper down my dosage by .5mg once a week until I get to .25mg then I plan to jump CT from there. I also use cannabis to help curb the withdrawal symptoms, and cannabis has also been known to be effective at curbing seizures so hopefully I won’t end up at the hospital again.

La Croix water poisoned by Big Pharma?

la croix
« on: November 16, 2015, 06:10:36 pm »

[Buddie]

does anyone drink La Croix….carbonated water….I love it and it is natural and wondered if it is ok to use during tapering?